# SDR DHL99804003

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Ge CFM562C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

NR 4 ENG OVERTEMP ON T/O TO 912 DEG FOR 1 SECOND, ENG POWER WAS REDUCED TO PREVENT FURTHER OVERTEMP.  CHECK EGT RES AND IND ACCURACY CHECK OK PERFORMED THROUGH 7 STEPS OF CFM T/S FAULT 48.  NO FAULTS NOTED PER MM 72-00-00 PG 612 3(A).  EGT OVERTEMP CAN HAVE A MAXIMUM OF 10 EXCEEDANCE THIS HAS BEEN THE SECOND OCCURRANCE.
